Note: Volume, issue and page numbers are temporary.
Solving the general form of the Emden-Fowler equations with the Moving Least Squares method

Volume 7, Issue 2, June 2019, Pages 231-250


Sasan Asadpour; AllahBakhsh Yazdani Cherati; Hassan Hosseinzadeh

Generalized subspace iteration method for solving matrix pair eigenproblem

Volume 7, Issue 3, September 2019, Pages 337-355


Abdeslem Hafid Bentbib; Ahmed Kanber; Kamal Lachhab

Theory and application of the power Ailamujia distribution

Volume 9, Issue 3, September 2021, Pages 391-413


Farrukh Jamal; Christophe Chesneau; Khaoula Aidi; Aqib Ali

Solving Bratu's problem by double exponential Sinc method

Volume 8, Issue 4, September 2020, Pages 415-433


Mohammad Nabati; Soudabeh Nikmanesh

Galerkin finite element method for forced Burgers' equation

Volume 7, Issue 4, December 2019, Pages 445-467


Sunil S Kumbhar; Sarita Thakar

On the numerical solution of Urysohn integral equation using Legendre approximation

Volume 1, Issue 1, March 2013, Pages 76-84

Ahmad Jafarian; Zahra Esmailzadeh

Dynamics of an eco-epidemic model with stage structure for predator

Volume 4, Issue 1, August 2016, Pages 103-115

Debasis Mukherjee

An interior-point algorithm for $P_{\ast}(\kappa)$-linear complementarity problem based on a new trigonometric kernel function

Volume 5, Issue 2, December 2017, Pages 171-197


Sajad Fathi-Hafshejani; Hossein Mansouri; Mohammad Reza Peyghami

Spline Collocation for system of Fredholm and Volterra integro-differential equations

Volume 3, Issue 2, March 2016, Pages 189-218

Nehzat Ebrahimi; Jalil Rashidinia

Numerical method for a system of second order singularly perturbed turning point problems

Volume 4, Issue 2, December 2016, Pages 211-232

Neelamegam Geetha; Ayyadurai Tamilselvan; Joseph Stalin Christy Roja

On nilpotent interval matrices

Volume 7, Issue 2, June 2019, Pages 251-261


Effat Golpar raboky; Tahereh Eftekhari

On the Sin-G class of distributions: theory, model and application

Volume 7, Issue 3, September 2019, Pages 357-379


Luciano Souza; Wilson Junior; Cicero de Brito; Christophe Chesneau; Tiago Ferreira; Lucas Soares

Correctness of the free boundary problem for the microscopic in-situ leaching model

Volume 9, Issue 3, September 2021, Pages 415-423


Anvarbek Meirmanov; Oleg Galtsev; Vladimir Seldemirov